Open Access
Translator Disclaimer
October, 2006 Projective manifolds with hyperplane sections being five-sheeted covers of projective space
Yasuharu AMITANI
J. Math. Soc. Japan 58(4): 1119-1131 (October, 2006). DOI: 10.2969/jmsj/1179759539

Abstract

Let L be a very ample line bundle on a smooth complex projective variety X of dimension 7 . We classify the polarized manifolds ( X , L ) such that there exists a smooth member A of | L | endowed with a branched covering of degree five π : A P n . The cases of deg π = 2 and 3 are already studied by Lanteri-Palleschi-Sommese.

Citation

Download Citation

Yasuharu AMITANI. "Projective manifolds with hyperplane sections being five-sheeted covers of projective space." J. Math. Soc. Japan 58 (4) 1119 - 1131, October, 2006. https://doi.org/10.2969/jmsj/1179759539

Information

Published: October, 2006
First available in Project Euclid: 21 May 2007

zbMATH: 1119.14008
MathSciNet: MR2276183
Digital Object Identifier: 10.2969/jmsj/1179759539

Subjects:
Primary: 14C20 , 14J40
Secondary: 14H30 , 14H45 , 14N30

Keywords: branched covering , graded ring , hyperplane section , linear system , polarized variety

Rights: Copyright © 2006 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.58 • No. 4 • October, 2006
Back to Top